# SDR CA011018022

- Difficulty date: October 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A SCHEDULED INTENTIONAL DEPRESSURIZATION OF THE AIRCRAFT IN FLIGHT TO VERIFY THE OXYGEN MASK DROP SYSTEM, THE AIRCRAFT RETURNED WITH THE FOLLOWING SNAG: DURING MASK DROP TEST - IN CLIMB - THE CABIN ALTITUDE INDICATOR FROZE AT 3,000 FT - AFTER MASKS DROPPED THE INDICATOR WAS  TOPPED AND THE NEEDLE JUMPED TO THE 13,000 FT RANGE.
